# SDR CALA2022040400862

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 57,420 hours, 24,836 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: D5598152200202
- Condition: Gouged
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB T/E #4 ELEVATOR ATTACHMENT FITTING SUPPORT S TRUCTURE GOUGED. GENERATED AT HAECO LCQ PER NR 9298281 BY V90166 5. (30281) {A3NB-55-3-6005} REMOVED AND REPLACED D5598152200202 HINGE ARM AT #4 ON LH ELEVAT OR, PO # 1111333.1 IAW A320 SRM 51-42-11/001, 55-16-42-04-A, AND DWG # D55782732004 ISS. D. PERFORMED BY V929007 INSP BY N078570 .
